# SDR UALA2013051303312

- Difficulty date: May 12, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 46,423 hours, 10,003 cycles
- Engine: Pwa PT6A66
- System (JASC): 2420 · AC Generation System
- Part: Converter
- Part number: 757183F
- Part serial: 16
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC BACKUP SYS A FAILURE IN THE BACKUP ELECTRICAL SYS HAS OCCURRED THAT CANNOT BE ATTRIBUTED TO A BACKUP GENERATOR.  FOUND BACK UP CONVERTER FAULTY IAW FIM 24-25-TASK 802.  28V DC PCN PRESENT AT PIN 1 OF CONNECTOR 24008, REF WDM 24-25-31.  REQUIRED 566-9012 NIS GUM.  PLACED CONVERTER 566-9012 ON PAC ORDER, REF OSTF T1501. REPLACED BACK-UP GEN CONVERTER IAW AMM.  BACK-UP GENERATOR SYS SERVICEABLE.
